# SDR USAABB08115

- Difficulty date: July 6, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX- THE L4 DOOR EMERGENCY ESCAPE SLIDE PRESSURE WAS FOUND LOW.  MAINTENANCE REPLACED THE L4 DOOR EMERGENCY ESCAPE SLIDE.  OK FOR SERVICE. (B)
